| Model Number |
CI24R (ST) |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced poor performance with the device.Subsequently, the device was explanted on (b)(6) 2025 due to need for an mri scan.It is unknown if there are plans to reimplant the patient as of the date of this report.
Additional Manufacturer Narrative
Correction: the correct explantation surgery date is (b)(6) 2025, not (b)(6) 2025 as previously reported.Device analysis report attached.